# SDR DL72S980915

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CHK, .25 INCH CRACK IN VENTRAL STAIR TORQUE BOX AT LWR LIGHTENING HOLE STA 1240.  ROUTE OUT CRACK PER MM 53-11-0.
